| Catalog Number |
B33868 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Received 3 samples all were used list #b33868, 3" (8 cm) appx 0.22 ml, smallbore bifuse ext set w/2 microclave¿, 2 clamps (blue), rotating luer; lot #unknown.--> one (1) used.List #unknown, spiros no physical damage or other anomalies observed.Each set was leak tested; all 3 sets passed.Could not confirm complaint of cracking between the blue cap and plastic clear line.D9 - date returned to mfg: 31jul204.
Additional Manufacturer Narrative
The device was not returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.
Event or Problem Description
The event occurred on an unspecified date and involved a 3" (8 cm) smallbore bifuse ext set w/2 microclave¿, 2 clamps (blue), rotating luer where it was reported that reoccurring issue of b33868 cracking between the blue cap and plastic clear line.No further details were provided.